# SDR USAA2011101900007

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,518 hours, 30,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW UNABLE TO GET DOOR 1R SLIDE TO INDICATE ARMED.  MAINTENANCE CLEANED UNDER GIRT BAR AND RESTOWED LANYARD ROPE.
